# SDR 2004UALA00618

- Difficulty date: June 26, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 56,939 hours, 9,173 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN U-STIFFENER BS 246, APPROX RBL 75, FWD SIDE OF FLOORBEAM.    FABRICATED & INSTALLED STIFFENER.
